# SDR FDEA200905121623

- Difficulty date: May 12, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69184232
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION OVERWING FLOORBEAM TEE FITTING CRACKED BS 760.9 RBL45.  REMOVED TEE FITTING IAW SRM 51-30-2. FABRICATED NEW TEE FITTING IAW SRM 51-30-  5 AND PF SRM 53-10-2 FIG 7A. LOCATED,  DRILLED, TREATED, AND PRIMED NEW FITTING IAW SRM 51-30-5 AND 51-10-2. INSTALLED WING CENTER SECTION OVERWING   FLOORBEAM TEE FITTING BS 760.9 RBL 45 IAW SRM 51-30-2.
